MathSciNet Relay Station
MathSciNet bibliographic data
MR929664 (89e:60146) 60J45 (31D05 60J40)
Steffens, J. Excessive measures and the existence of right semigroups and processes. Trans. Amer. Math. Soc. 311 (1989), no. 1, 267–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement